Jul 22, 2003
I recently ordered HGH, I am HIV+, on Sustiva, 3Tc, d4T, BP med. & Chol. Med. I took a wk as directed 1qam-1qHS. My BP went up 180/110, pulse 110. I < to 1tab. qHS, for wk. still didn't help < sym. Stopped taking HGH, in 3 days my BP 124/76, HR 86. Is there a reason I can't tolerate HGH, I am 51 yrs old, with facial wasting and < energy for 6-8 months?
| Response from Dr. Boyle
Increased blood pressure and heart rate are potential, but uncommon, side effects with HGH. It is tough to say why you had problems when others don't, and the explanation for this is likely multi-factorial.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Blowjob From A Prostitute
- HIV Infection Risk Blowjob From A Prostitute
- Bloody Nose After Kissing Stripper Worried I Have HIV
- Burning Penis After Touching Anus Worried I Have HIV
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.